MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = for patient identifiers.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed false reactive alinity s anti-hcv results for two donors.The following data was provided (<1.00 s/co is nonreactive, >/=1.00 s/co is reactive): donor 1 bleed number 5530394908 initial result, on (b)(6) 2022, was 2.21, repeat was 1.83 s/co, nat with grifols assay was negative; bleed number 5530395212 initial result, on (b)(6) 2022, was 1.3, repeats were 1.42 and 1.45 s/co, nat with grifols assay was negative, supplemental testing with ortho assay was positive; bleed number 5530395471 initial result, on (b)(6) 2022, was 0.99 s/co, nat with grifols assay was negative; bleed number 5530394908 initial result, on (b)(6) 2022, was 2.27, repeats were 1.96 and 1.73 s/co, no additional testing was performed for this specimen.Donor 2 bleed number 5530394626 initial result, on (b)(6) 2022, was 1.11, repeats were 0.99 and 1.01 s/co, nat with grifols assay was negative, supplemental testing with ortho assay was positive; bleed number 5530394872 initial result, on 19aug2022, was 0.77, repeat was 0.73 s/co, nat with grifols assay was negative; bleed number 5530395180 initial result, on (b)(6) 2022, was 0.71 s/co, nat with grifols assay was negative.There was no impact to donor or patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s anti-hcv results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Trending review determined no related trend for the issue and the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot number, 40181be00, and complaint issue.The overall reactive rates of list number 06p04-60, lot 40181be00, across biomat usa inc, applicable peer sites, and across all us customer sites were collected and assessed.Across all us blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr), and specificity (assuming zero prevalence) observed for lot 40181be00 is within product requirements, within package insert representative data, and comparable to other lots analyzed in the comparison: lot 40181be00: irr: 0.095%, rrr: 0.095%, irr - rrr: 0.001%, specificity: 99.905%.At biomat usa inc, the performance of lot 40181be00 is within product requirements and within package insert representative data: lot 40181be00: irr: 0.112%, rrr: 0.111%, irr - rrr: 0.001%, specificity: 99.889%.Peer sites: lot 40181be00: irr: 0.093%, rrr: 0.092%, irr - rrr: 0.001%, specificity: 99.908%.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, alinity s anti-hcv, lot number 40181be00, is performing as intended and no systemic issue or deficiency was identified.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16004833
Report Number3002809144-2022-00446
Device Sequence Number6678746
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BL 125677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Catalogue Number06P04-60
Device Lot Number40181BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown